# SDR DALA2015031402145

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 562-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLUG X=-22 BS 562-565, AT RT SEAT TRACK. PLUG WAS REPLACED IAW SRM 51-30-1, 53-05 FIG 4A, 51-10-3 PAR 14 AND 21.
